Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Discontinuation Syndrome

Posted by Markku on April 13, 2004, at 1:14:52

In reply to Re: Discontinuation Syndrome Markku, posted by feverhawk on April 10, 2004, at 14:08:56

> Can't tell you how much I appreciate that link :O) I've been in the hospital for two weeks and went from 225 mg of Effexor to NONE over a five day span.


Glad it helped. I hope you're feeling better soon. It's been a little over a week since I quit now. I'm feeling a lot better now. I have been taking choline and lecithin twice a day, but don't know if it has any effect because improvements are gradual. If you get to the point where moving around doesn't make you ill, I really recommend mild exercise (if possible), or just doing something outside to keep your mind off things (for me it was planting vegetables in my garden). Anything to keep you from dwelling on the depressing thought of how long the symptoms will last.

I have an appointment with my doctor tomorrow to get a prescription for something else, in case my panic attacks come back. But I don't like the side effects of any of the drugs I'm reading about. Starting with the worst one first though, I think I'll do my own research before taking the next one I'm prescribed.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Markku thread:12459
URL: http://www.dr-bob.org/babble/20040412/msgs/335810.html